# SDR ASAA2023030842296

- Difficulty date: March 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 53,059 hours, 15,708 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 26913
- Condition: Faulted
- Location: Lt Ecs Bay
- Part time: 20,352 hours, 6,792 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"ZONE TEMP" MASTER CAUTION ON CONT. CAB. RESETS WITH MASTER CAUTION RESET. GROUNDED - YES.   REMOVED AND REPLACED FLIGHT COMPARTMENT ZONE TRIM AIR MODULATING VALVE REF B737-800 AMM 21-61-21OPS CHECK GOOD, BITE CHECK GOOD. NO DEFECTS NOTED.
